Saturday, February 23, 2008

I need help with a very personal issue...?

I have these diet pills called Mega T Green Tea with Acai. I have taken it a couple months ago and it makes my vagina itchy as hell! This also occurs when I take antibiotics too. So I was wondering if anyone could tell me why this is happening?

Answer on I need help with a very personal issue...?

Ditch the supplements. I doubt you have lost any weight with them anyway.
This whole acai berry thing is a scam.
Acai berries are high in antioxidants.
A diet high in antioxidant foods can increase your metabolism.
An increase in metabolism can burn more calories.
More calories burned can result in weight loss.
Acai berries cause weight loss!
That is the big "stretch" these con artists are selling.
Acai berries don't have any more antioxidants in them than regular blueberries, strawberries, raspberries, or blackberries. At 10 times the price because they are "exotic".
The "cleanse" that usually come with them contain nothing more than psyllium husk powder to help you poop more.
There is no such thing as a "fat burner ".
Burning more calories than you consume is the only fat burner.
None of these weight loss supplements guarantee anything unless you establish a healthy diet and exercise program.
So why not just establish a healthy diet and exercise program and keep your money?
You are spending somewhere between $2 and $4 per day on products that are not approved or guaranteed to do anything.
The same "stretch of the imagination" applies to the green tea, maquiberry, hoodia, moyoberry, gojiberry, fruta planta, and african mango seed extract pills out there.
That kind of money pays for a great gym membership.
The only weight loss supplement I recommend is a basic multivitamin.
A healthy diet high in both soluble and insoluble fiber is the only safe way there is.